A note on insurance leverage under skew distributions


Albrecht, Peter


DOI: https://doi.org/10.1016/0167-6687(86)90022-3
URL: https://www.sciencedirect.com/science/article/pii/...
Document Type: Article
Year of publication: 1986
The title of a journal, publication series: Insurance : Mathematics & Economics
Volume: 5
Issue number: 4
Page range: 275-278
Place of publication: Amsterdam
Publishing house: Elsevier ; North Holland Publ.
ISSN: 0167-6687
Publication language: German
Institution: Business School > ABWL, Risikotheorie, Portfolio Management u. Versicherungswissenschaft (Albrecht)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Albrecht, Peter (1986) A note on insurance leverage under skew distributions. Insurance : Mathematics & Economics Amsterdam 5 4 275-278 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item